# SDR AALA202310127638

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 94,649 hours, 11,839 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT BUNK ENTRY DOOR DIFFICULT TO OPEN. ADJUSTED PILOT BUNK ENTRY DOOR BOTTOM GUIDE. FUNCTIONAL CHECK GOOD. PER AMM 25-29-01-501.
